# SDR SWIA200719151

- Difficulty date: October 13, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 13,169 hours, 11,493 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR AFT BRAKE TRANSDUCER BRACKET IS CRACKED, FOUND AT C-CHECK.  REPLACED BRACKET IAW CRJ200 SRM REF 51-42-06 PG 11.
